# SDR SWAA2025081292092

- Difficulty date: July 16, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 64,160 hours, 38,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT MID CABIN, BS 713, LBL 64 - LBL 67,  WL 203.  REFER TO FAULT TTG8Q013SLHA WHERE EA 25-153-01977 WAS ADDED AS A SUBTASK.
